# SDR 20010320CW007

- Difficulty date: December 8, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N800MA
- Make and model: Lear 45LEAR
- Aircraft serial: 064
- Engine: Alidsg TFE7313AR
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 429331
- Condition: Malfunctioned
- Location: Brake System
- Part time: 177 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LANDING GEAR WAS LOWERED AND CDS MESSAGE LEFT AND RIGHT INBOARD BRAKE FAILED. CONTINUED WITH NORMAL CHECKLIST.  THE AMBER MESSAGE WAS REPLACED BY A WHITE MESSAGE.  RETURNED TO BASE AND DOWN LOADED COMPUTER SYSTEMS, OPERATED NORMAL.  SENT FINDINGS TO LEAR ENGINEERING FOR STUDY.
